Systems and Control ::.
Year: 2017



PUBLICATIONS


Books

R. Almeida: Cálculo: Teoria e Exercícios (http://ria.ua.pt/handle/10773/17123 ), Plátano Editora, 2017.

Book Chapters

Amar Chidouh, Assia Guezane-Lakoud, Rachid Bebbouchi, Amor Bouaricha, Delfim F. M. Torres: Linear and nonlinear fractional Voigt models (http://arxiv.org/abs/1606.06157) (http://hdl.handle.net/10773/16625), Babiarz, A., Czornik, A., Klamka, J., Niezabitowski, M, Theory and Applications of Non-integer Order Systems, 157-167, Springer, Lecture Notes in Electrical Engineering, 2017.

Papers in International Journals with referees

R. Almeida: Caputo-Hadamard fractional derivatives of variable order (http://ria.ua.pt/handle/10773/16658 ), Numer. Funct. Anal. Optim., 38, 2017, 1-19.

R. Almeida: A Caputo fractional derivative of a function with respect to another function (http://ria.ua.pt/handle/10773/16181 ), Commun. Nonlinear Sci. Numer. Simul., 44, 2017, 460-481.

R. Almeida, A.B. Malinowska, L. Morgado, T. Odzijewicz: Variational methods for the solution of fractional discrete/continuous Sturm-Liouville problems (http://ria.ua.pt/handle/10773/16492 ), J. Mech. Mater. & Structures, 12, 2017, 3-21.

Amar Chidouh, Delfim F. M. Torres: A generalized Lyapunov inequality for a fractional boundary value problem (http://arxiv.org/abs/1604.00671) (http://hdl.handle.net/10773/16659), J. Comput. Appl. Math., 312, 2017, 192-197.

Ana P. Lemos-Paião, Cristiana J. Silva, Delfim F. M. Torres: An epidemic model for cholera with optimal control treatment (http://arxiv.org/abs/1611.02195), J. Comput. Appl. Math., 318, 2017, 168-180.

Assia Guezane-Lakoud, Rabah Khaldi, Delfim F. M. Torres: On a Fractional Oscillator Equation with Natural Boundary Conditions (http://arxiv.org/abs/1701.08962), Progr. Fract. Differ. Appl., 3, 2017, 191-197.

Benaoumeur Bayour, Delfim F. M. Torres: Existence of Solution to a Local Fractional Nonlinear Differential Equation (http://arxiv.org/abs/1601.02126)(http://hdl.handle.net/10773/16624), J. Comput. Appl. Math., 312, 2017, 127-133.

Cristiana J. Silva, Delfim F. M. Torres: A SICA compartmental model in epidemiology with application to HIV/AIDS in Cape Verde (http://arxiv.org/abs/1612.00732), Ecological Complexity, 30, 2017, 70-75.

Cristiana J. Silva, Delfim F. M. Torres, Ezio Venturino: Optimal Spraying in Biological Control of Pests (http://arxiv.org/abs/1704.04073), Math. Model. Nat. Phenom., 12, 2017, 51-64.

Cristiana J. Silva, Helmut Maurer, Delfim F. M. Torres: Optimal Control of a Tuberculosis Model with State and Control Delays (http://arxiv.org/abs/1606.08721) (http://ria.ua.pt/handle/10773/16643), Math. Biosci. Eng., 14, 2017, 321-337.

Eze R. Nwaeze, Delfim F. M. Torres: Chain rules and inequalities for the BHT fractional calculus on arbitrary timescales (http://arxiv.org/abs/1611.09049), Arab. J. Math. (Springer), 6, 2017, 13-20.

O.S. Fard, R. Almeida, A.H. Borzabadi, J. Soolaki: Generalized Fuzzy Euler-Lagrange equations and transversality conditions (http://ria.ua.pt/handle/10773/17235 ), Tbilisi Math. J., 10, 2017, 249-267.

M. Kuijper, R. Pinto: An iterative algorithm for parametrization of shortest length linear shift registers over finite chain rings (http://hdl.handle.net/10773/18078), Design, codes and Cryptography, 83(2), 2017, 283-305.

Matheus J. Lazo, Delfim F. M. Torres: Variational Calculus with Conformable Fractional Derivatives (http://arxiv.org/abs/1606.07504), IEEE/CAA Journal of Automatica Sinica, 4, 2017, 340-352.

Moulay Rchid Sidi Ammi, Delfim F. M. Torres: Galerkin Spectral Method for the Fractional Nonlocal Thermistor Problem (http://arxiv.org/abs/1605.07804), Comput. Math. Appl., 73, 2017, 1077-1086.

D. Tavares, R. Almeida, D.F.M. Torres: Constrained fractional variational problems of variable order (http://ria.ua.pt/handle/10773/16675 ), IEEE/CAA J. Automat. Sinica, 4, 2017, 80-88.

Thabet Abdeljawad, Delfim F. M. Torres: Symmetric duality for left and right Riemann-Liouville and Caputo fractional differences (http://arxiv.org/abs/1607.03458), Arab J. Math. Sci., 23, 2017, 157-172.

Xiao-Jun Yang, H. M. Srivastava, Delfim F. M. Torres, Yudong Zhang: Non-differentiable solutions for local fractional nonlinear Riccati differential equations (http://arxiv.org/abs/1612.02280), Fundamenta Informaticae, 151, 2017, 409-417.

Xuexiao You, Dafang Zhao, Delfim F. M. Torres: On the Henstock--Kurzweil integral for Riesz-space-valued functions on time scales (http://arxiv.org/abs/1704.06808), J. Nonlinear Sci. Appl., 10, 2017, 2487-2500.

Papers in International Conference Proceedings with referees

Diego Napp, Raquel Pinto, Joachim Rosenthal, Filipa Santana: Column Rank Distances of Rank Metric Convolutional Codes, 5th International Castle Meeting on Coding Theory and Applications, Ángela I. Barbero, Vitaly Skachek, Øyvind Ytrehus, 248-256, Vihula Manor, Estonia, 2017.

Diego Napp, Raquel Pinto, Joachim Rosenthal, Paolo Vettori: MRD rank metric convolutional codes, ISIT 2017 - IEEE International Symposium on Information Theory, Rudolf Mathar Gerhard Kramer, 2771-2775, Aachen, Germany, 2017.

D. Napp, S. Cardell and M. Firer: Generalized column distances for convolutional codes (http://hdl.handle.net/10773/18231. ), ISIT 2017 - IEEE International Symposium on Information Theory,, IEEE, 16-20, Aachen, germany, 2017.

Raquel Pinto, Rita Simões: On Minimality of ISO Representation of Basic 2D Convolutional Codes, 5th International Castle Meeting on Coding Theory and Applications, Ángela I. Barbero, Vitaly Skachek, Øyvind Ytrehus, 257-271, Vihula Manor, Estonia, 2017.

 
 
desenvolvido por: Mentes Virtuais www.mentesvirtuais.com